New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
Back on Effexior Topic
12 Replies
Virg - November 8

I've found such great advice and help on this forum that I'd like to ask this question here instead of my Dr.
I've been off effexior for 7 weeks now. My apathay has lifted. I do get snippy at times which I have to watch but I am having trouble sleeping. I also am sweating at nights. Is this part of a withdrawl symptom? As for nights I'm so tempted to take a small dose of effexior with my trazadone but don't want to get into an unneeded cycle.


andi - November 8

2 years ago, I came off Effexor and had the most horrible withdrawal! I recall sweating being one part of it, but what I recall the most was my head was making a funny noise. I mean..........literally it made this sound..........zzzzzzzt zzzzzzzzzzzzzt.............isn't that wierd?? It took me 3 months to recover. I was in an Effexor forum trying to recover. I'm sorry to shed a bad light on effexor, but it really messed me up!! I guess I was particularly sensitive.
BTW.......the doctors don't understand this. They haven't experienced all these things we take, so they don't get it!
Sorry if I sound negative..........good luck and I hope your withdrawal is much better than mine! :)


Virg - November 8

Thanks andi, I'm going to hold to it and stay off because I have a positive with it(less apathy) I did experience the zzzzzzzzztzzzzzzt but briefly. I mentioned that one to my doc and he just shook his head and said no to it being withdrawl but again I agree they really don't know what each drug does to us. Thanks again.


andi - November 9

Wow! You experienced the zzzztzzzzzzzzzt! Thats amazing! It hung in there with me for the longest time. I just kept wondering how in the heck a drug could cause a head to make noises! It was scarey stuff and hard to explain to ANYONE let alone a doctor. I think my husband thought I was nuts! Glad you shared this with me..........
Be well..........


Kathryn1947 - November 10

I was told to take my Effexor XR ONLY in the mornings as it acts as a stimulant. I too take Trazodone at night, helps so much to get that much needed rest. My doc told me the "life" of Trazodone is 4 hours. If I wake and can't get back to sleep, take another half dose of the Trazodone. Perhaps you might try that rather than the Effexor.


Virg - November 11

Kathryn1947, Thanks so much I'll try that tonight.


TERESA - November 11

I told you a while back that I was taking Cymbalta. I learned the other day that Cymbalta is a combination drug. It is Effexior & Prozax. I have been taking this for 3 - 4 wks now. I feel GREAT for once, in a long time!! I take it at night. It doesn't make me sleepy so I also take trazadone with it, but it helps me sleep through the night & reduces my pain in the morning!!! I don't have the.... zzzzzt zzzzzzt..... with this combination either!! I also have that memory foam topper for my mattress. I HIGHLY RECOMEND EVERYONE GET ONE ! ! !


barbar - November 13

Everybody also get a memory foram pillow. Get a really nice one. You won't believe the difference it makes.


TERESA - November 14

Right on Barbara!! My topper came with two!


Virg - November 15

Hi there, well this getting off efexior is one h... of a thing. I was going to take the extra trazadone that night only to find that I had only two left. With long weekend I had to wait till yesterday to get refil. It worked adding another half to my sleep time when I woke up but whoa talk about groggy . Why do I keep thinking I'll wake up bright eyed and bushy tailed .....sometimes the hope is still there. Anyway couple cups of java and its ok. Teresa and Barbar I'm coming over and crash at your homes. Still need to get our kids (when they have free time) to check out Costco for the mattress and pillow toppers.


charliebrown - November 15

I have noticed a few people having trouble with Effexor.. I was on 150 mg. and found that it was not effective. My doc increased the dose to 300 mg. and find that it is much better. Regarding Flexeril, I was taking max dosage ( 10 mg) twice a day and it had absolutely no effect on me. Found that if I took it at bedtime, I would religiously wake up through the night with vertigo.


Theodora - November 16

EFFEXOR IS THE DEVIL!!!! the bzzt....bzztt...bzzzztttttt.... is you brain going through chemicol withdrawl. there are MANY support forums online that deal only with coping with weening off this HORRIBLE drug... this one lady say she does not have suffer the effects with cymbaltia... 1/2 prozac 1/2 effexor... you dont have it while ON the drug.... you wait till you COME OFF IT!!!! people out there be careful what you poison you bodies with. there is a petition onlione for people to sign who have experience PERMAMENT brain shivers. go ahead & google that. theyre brains will never be same! there is lawsuit pending too i beleive. sick sick world today. 1 in 5 people is depressed. we are the age of depression. so sick so sad.


Virg - November 16

So true Theodoro, I'm doing good today and the few days ago I really thought I needed maybe a little bit to take the edge off. But I said to h... with it and persisted. If anyone is going to come off this evil drug you really got to set up your life to do it. Oh did I EVER go into the dumps and feel lonely sad at loss but you've got to hang in. Effexior didn't do a darn thing for my pain . Can't say my pain is better or worse but my spirit is calm. Thats today we shall see and persist.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question